Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Infant having diarrhea, fever and vomiting. Not on antibiotics. Not taking ORS. What to do?

Hi my son is 10 months old, he is having diarrhoea since 3 days, watery and 4 -5 times per dayand had fever for 1 day and now the fever is not there... he has vomiting too 2 -3 times per day...He is on pre and probiotics...His paediatrician said lets wait and not start antibiotica , as it wil not help...He told to give lots of fluid... iam worried as he is refusing to take ORS ...
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Persistent watery diarrhea in a 10 month old with vomiting needs antibiotic treatment if the diarrhea persists for more than three days. You casn get the specific treatment prescribed from his pediatrician after a physical examination.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor